# SDR SWIA201440576

- Difficulty date: December 5, 2014
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK ACCESS HOLE AT 640CB HAS POSSIBLE CORROSION.  C-CHECK, PERFORMED  E/T INSP IAW NDT, PART 6.  ON FUEL ACCESS HOLE 640CB IAW REO.  NO DEFECTS NOTED.  NDT REPORT ATTACHED.
